MAUDE Adverse Event Report: SEIRIN CORPORATION SEIRIN J-TYPE ACUPUNCTURE NEEDLES

SEIRIN CORPORATION SEIRIN J-TYPE ACUPUNCTURE NEEDLES
Model Number J-TYPE NO.3(0.20)×60MM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Seirin j-type no.3 (dia0.20)×60mm acupuncture needles were used during the acupuncture treatment.After 5-10 minutes of treatment, when the acupuncturist removed the needles, one top of the needle was found to have remained inside the body of the patient.At this moment, the top of the needle, as well as the removed needle shaft, have not been provided yet for examination.

Brand Name
SEIRIN J-TYPE ACUPUNCTURE NEEDLES
Common Device Name
ACUPUNCTURE NEEDLE
Manufacturer (Section D)
SEIRIN CORPORATION
147 ouchi shimizu-ku
shizuoka, shizuoka 42400 61,
JA  4240061,
MDR Report Key21306710
Report Number1000120741-2025-00001
Device Sequence Number18354857
Product Code MQX
UDI-Device Identifier04547248701246
UDI-Public04547248701246
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
Report Date (Section F) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJ-TYPE NO.3(0.20)×60MM
Device Lot Number24513G7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/25/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date11/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian
Date Report Sent to FDA01/31/2025